# SDR ASOA04042

- Difficulty date: January 17, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: 6619002
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4836 - DURING CRUISE FROM OAK-SLC, THE CREW RECEIVED A HYDRAULIC NR 2 LOW PRESSURE CAUTION MESSAGE, INBOARD FLIGHT SPOILER CAUTION MESSAGE AND AN INBOARD SPOILERS CAUTION MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH AND A FLAPS TWENTY DEGREE LANDING WAS PERFORMED.  AN EMERGENCY WAS NOT DECLARED, HOWEVER, THE TRUCKS WERE REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN SLC.  MAINTENANCE REMOVED AND REPLACED THE ENGINE DRIVEN PUMP ON THE RIGHT ENGINE AND ALSO THE CASE DRAIN MANIFOLD FILTERS AS A PRECAUTIONARY MEASURE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
